# SDR SWIA202158063

- Difficulty date: March 25, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20R INTERCOSTAL FROM FS310.00 TO FS319.00 CORRODED     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 20R INTERCOSTAL FROM FS310.00 TO FS319.00 REF CRJ-900 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 AND DWG#SH670-31950 REV Y. COMPLIED WITH 51-900-1002-SKY.
